Welcome, Guest. Please login or register.
April 06, 2020, 08:37:43 am

Login with username, password and session length


Members
Stats
  • Total Posts: 753347
  • Total Topics: 63524
  • Online Today: 326
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 3
Guests: 66
Total: 69

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sorry but is it irrational to...  (Read 661 times)

0 Members and 1 Guest are viewing this topic.

Offline an92

  • Member
  • Posts: 37
Sorry but is it irrational to...
« on: November 23, 2019, 03:10:56 am »
Sorry but is it irrational to worry and be anxious about going to the toilet (number 2) one hour after taking my pills with breakfast? Everywhere it says it takes at least two hours to digest, but wonít going to the toilet interrupt the process somehow?

Iím so tempted to take another pill, but Iím controlling myself

I went through treatment for anxiety earlier this year and now itís much better, but the littlest things like this can set it off and itís hell

Offline daveR

  • Member
  • Posts: 152
Re: Sorry but is it irrational to...
« Reply #1 on: November 23, 2019, 03:27:12 am »
Yes it is irrational. I also use to worry about it. Do not, it normally takes hours for your body to process the food. Unless you actually pass the pills, which is highly unlikely, your body is absorbing them.
It took me a while to settle to this, do not worry about it.

Dave

Offline ZachR

  • Member
  • Posts: 72
  • Let's look at the stars again
Re: Sorry but is it irrational to...
« Reply #2 on: November 23, 2019, 04:29:07 am »
It is irrational, because what you poop is what you ate the day before. Food can't travel your GI tract within an hour even if your intestines work like crazy. Additionally, most of the ARVs are highly absorbable, which means that they are absorbed very effectively and quickly (1 to 4 hours).
25.10.19 VL 43
26.05.19  CD4+ 685 %26 VL 55
27.03.19  CD4+ 850 %31 VL 24
***Switched to Biktarvy due to side effects.
25.02.19  CD4+ 740 %30 VL 78
15.01.19  CD4+ 1600(might be wrong) %0.7 VL 54
05.11.18  CD4+ 720 VL 1,100
17.09.18  CD4+ 962 %25 VL 14,000,000 - Started first regimen on Triumeq
15.07.18 - diagnosed, CD4+ 490 %20
20.04.18 - infected

https://ibb.co/X74GV0X

Offline leatherman

  • Member
  • Posts: 7,749
  • Google and HIV meds are Your Friends
Re: Sorry but is it irrational to...
« Reply #3 on: November 23, 2019, 07:15:18 am »
Iím so tempted to take another pill, but Iím controlling myself
even if you vomit, unless you can retrieve the complete pill, you should never "take another pill".

meds dissolve very quickly. don't believe me? hold a pill in your mouth and within a minute I'm sure you'll see how quickly they dissolve, and how nasty they taste.

besides 95% adherence ensures successful treatment. Theoretically that means you could miss two doses a month and still remain UD. Clearly that means losing one pill (either to vomiting or defecation) is nothing to stress about.
leatherman (aka mIkIE)


chart from 1992-2017
Tivicay/Prezcobix

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.